CSpace
Hamiltonian cycles in 3-connected Claw-free graphs
Li, GJ; Lu, M; Liu, Z
2002-05-06
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume250Issue:1-3Pages:137-151
AbstractIt is shown that every 3-connected claw-free graph having at most 6delta - 7 vertices is hamiltonian. where delta is the minimum degree. (C) 2002 Elsevier Science B.V. All rights reserved.
Language英语
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000175871600010
PublisherELSEVIER SCIENCE BV
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/16918
Collection中国科学院数学与系统科学研究院
Affiliation1.Shandong Univ, Dept Math, Jinan 250100, Peoples R China
2.Tsing Hua Univ, Dept Math, Beijing, Peoples R China
3.Acad Sinica, Inst Syst Sci, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Li, GJ,Lu, M,Liu, Z. Hamiltonian cycles in 3-connected Claw-free graphs[J]. DISCRETE MATHEMATICS,2002,250(1-3):137-151.
APA Li, GJ,Lu, M,&Liu, Z.(2002).Hamiltonian cycles in 3-connected Claw-free graphs.DISCRETE MATHEMATICS,250(1-3),137-151.
MLA Li, GJ,et al."Hamiltonian cycles in 3-connected Claw-free graphs".DISCRETE MATHEMATICS 250.1-3(2002):137-151.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, GJ]'s Articles
[Lu, M]'s Articles
[Liu, Z]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, GJ]'s Articles
[Lu, M]'s Articles
[Liu, Z]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, GJ]'s Articles
[Lu, M]'s Articles
[Liu, Z]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.